# SDR DALA2021070603710

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 103,422 hours, 14,979 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Gouged
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND GOUGE IN LEFT PACK BAY ABOVE HEAT EXCHANGER PLENUM MEASURING 1"X 0.072 DEEP. C/W ERA 592554-14. (LP 1861022)
